MAUDE Adverse Event Report: ZOLL CIRCULATION ZOLL IVTM COOL LINE CATHETER; CENTRAL VENOUS CATHETER

ZOLL CIRCULATION ZOLL IVTM COOL LINE CATHETER; CENTRAL VENOUS CATHETER
Model Number 8700-0654
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/11/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The catheter associated with this complaint was not returned for evaluation.Since the device was not returned, an investigation could not be performed and a root cause was related to the leaking luers of the start-up kit (suk).In the case the device is returned, the complaint will be re-opened to perform an investigation.
 
Event or Problem Description
It was reported that customer placed a cool line catheter with the new orange zoll luers in a neuro patient ((b)(6) male patient weighing (b)(6) and 6' 2'' in height) to help maintain normothermia/fever control on (b)(6) 2016.The patient has a medical history of migraines and was diagnosed for non-traumatic intracranial hemorrhage.On (b)(6) 2016, nurse tried to hook the patient back up to the ivtm console after he returned from a procedure and found the orange luer to be hard to connect and then a steady stream of fluid coming from orange luer when it was hooked up.The nurse turned off the console.The clinical specialist confirmed that problem reportedly was occurring with the orange luer.It is unknown if the problem was with luers of catheter or start-up kit (suk).No harm had occurred to the patient.The physician removed the catheter and used cooling blankets to maintain normothermia.

Brand Name
ZOLL IVTM COOL LINE CATHETER
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key5926519
Report Number3010617000-2016-00628
Device Sequence Number605097
Product Code NCX
UDI-Device Identifier00849111075046
UDI-Public00849111075046
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 09/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8700-0654
Device Catalogue Number8700-0654-01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2016
Initial Report FDA Received Date09/02/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR
Patient Weight118